MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP MEDLINE; 1LYRTR 16FR10ML LATEX UM SNAP

MEDLINE INDUSTRIES LP MEDLINE; 1LYRTR 16FR10ML LATEX UM SNAP
Catalog Number URO175216
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per report, "installation port on the side of the foley drainage tube disconnects when applying equashield.This results in the need to detach the drainage bag from the foley and reattach a new drainage bag before proceeding with installation of chemo into the bladder." it has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Per report, "installation port on the side of the foley drainage tube disconnects when applying equashield.This results in the need to detach the drainage bag from the foley and reattach a new drainage bag before proceeding with installation of chemo into the bladder.".

Brand Name
MEDLINE
Common Device Name
1LYRTR 16FR10ML LATEX UM SNAP
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25088337
Report Number1417592-2026-00904
Device Sequence Number18738987
Product Code PPB
UDI-Device Identifier10193489987393
UDI-Public10193489987393
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO175216
Device Lot Number25HBS747
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown